# SDR COEA2025073101901

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 35,328 hours, 38,245 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Acm
- Part number: 22044005
- Part serial: 101621R
- Condition: Seized
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 7820, ENROUTE GTF-MSO   EXCESS CABIN ALTITUDE ALERT/WARNING LIGHT ILLUMINATED IN FLIGHT.  AFTER EXTENSIVE TROUBLESHOOTING, MAINTENANCE REPLACED THE #1 ACM AND TIC VALVE. ALL CHECKS GOOD.
